# SDR DALA2021011500243

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR 29 BETWEEN STR 38L TO STR 39L IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED SHEAR TIE A320 SRM 51-72-11.
